MAUDE Adverse Event Report: CARDINAL HEALTH 12FR 55 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH 12FR 55 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461255E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the iris purple hub at the end became separated completely from the y port.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that the y-port was damaged.The device history record (dhr) for this product is established based on the serial number of the device however no serial number was provided therefore the dhr could not be reviewed.The suppliers reviewed their manufacturing processes, testings, inspections, and established controls; no issues were found.The tests and inspections can 100% detect y-port damage during the assembly process.Based on the available information it was determined that the y-port had been damaged during use by external force as there is no risks to cause the y-port damage during the manufacturing process.No actions are required at this time.All information received will be used for further tracking and trending purposes.

Brand Name
12FR 55 IRIS FEEDING TUBE ENF
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17013107
Report Number1282497-2023-10760
Device Sequence Number18031101
Product Code PIF
UDI-Device Identifier10884521742239
UDI-Public10884521742239
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461255E
Device Catalogue Number461255E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date06/15/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown